# SDR SWAA2025042326705

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 59,976 hours, 33,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GRIT BAR AFT RETAINER TAB LOOSE <[01].  INSTALLED HARDWARE IN FWD SVC DOOR AFT GIRT BAR IN REF TO EA M-23-125-01839.
